# SDR CALA9800759

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71828
- Make and model: Doug DC-9-82
- Aircraft serial: 49488
- System (JASC): 2612 · Fire Detection
- Part: Support
- Part number: 59585701
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E, F

## Discrepancy

NUMBER 2 ENGINE FIRE LIGHT ILLUMINATED AFTER TAKEOFF.  ACCOMPLISHED ABNORMAL CHECKLIST.  LIGHT REMAINED ON.  FOUND FIRE DETECTOR SUPPORT BROKEN AND LOOP CONNECTORS CORRODED AND DAMAGED.  REPLACED A AND B LOOP CONNECTORS AND TESTED SYSTEM. REPLACED NR 1 AND 2 FIRE BOTTLES AND SQUIBS PER MM 26-20-01, 26-20-02, AND 26-20-03.
